# SDR CA001017010

- Difficulty date: October 4, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 4,098 hours
- Engine: Pwa PT6A21
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Bracket
- Part number: 5061000090
- Condition: Cracked
- Location: Elevator
- Part time: 4,478 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE MAINTENANCE, IT WAS OBSERVED THAT THERE WAS A CRACK ON THE ELEVATOR INBOARD RIB BRACKET,  UPON DISASSEMBLY OF THE PART FOR REPLACEMENT, IT WAS NOTICED THAT THE INBOARD RIB WAS ALSO CRACKED IN THE SAME AREA. THE CRACK ON THE RIB WAS FROM A RIVET HOLE. THIS PROBLEM HAS BEEN REPORTED BY US INITIALLY ON AIRCRAFT.
